# SDR VTZA97178

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper Blade
- Part number: C20HD
- Condition: Separated
- Location: Rt Windshield
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIC/IAD - FLT 6487 - DURING CRUISE AT 1130 HRS ON 3-14-97, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS F/O WIPER BLADE SEPARATED FROM AIRCRAFT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND REMOVED AND REPLACED WIPER BLADE, OPS CHECK OI.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
